The use of probiotics comes with a few side effects. It is difficult to say if some side effects are more common than others while using probiotics because they have not been scientifically studied, so it is reported that side effects are an uncommon occurrence when taking probiotics. Here are some of the side effects associated with probiotics.
One of the frequent side effects reported when using probiotics is abdominal discomfort. People often report feeling bloated after taking probiotics supplements. This Bloating occurs when the digestive process produces excess gas. A sign of bloating is feeling extremely full while another side effect reported while using probiotics is of pain in the abdominal region. It is important for people to see their doctor if they experience any abdominal discomfort after using the supplement.
Another side effect commonly reported after taking probiotics are headaches. People who suffer from headaches after taking probiotics supplements should lower their dosage. In certain cases, some individuals say that their headaches disappear once their body becomes accustomed to taking the probiotics supplement. It is necessary to contact a doctor if headaches are severe or do not get better over time.
There are some reports of probiotics insisting that a small number of people are to desist from taking the supplement because they could become more susceptible to catching infections, mostly fungal infections. These infections can occur more often due to the immune system being compromised. There are other types of infections that can occur as a result of taking probiotics such as Intestinal infections. If there are symptoms of infection after taking the probiotics supplement, please call a doctor.
One of the side effects reported after using probiotics is diarrhea. Although it has not been a commonly reported side effect and probiotics are also used to treat diarrhea.
Skin rashes are one of the rare side effects when using probiotics supplements and have been reported in few cases.
In conclusion, anybody who experiences any abnormal changes in their body after using probiotics should endeavor to contact their doctor and make an appointment to see them. These Side effects are quite rare when using probiotics supplements, but it is important to note that they do happen once in a while.